# SDR FDEA201706211732

- Difficulty date: June 21, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 79,950 hours, 14,517 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RT STA 1441 X= -8.5 SEAT TRACK FOUND CORROSION.  CABIN - RT STA 1441 X= -8.5 SEAT TRACK CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1 AND REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1431 TO STA 1471, X=-8.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1 REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
